# SDR 2008UALA02599

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN O2 MASK LINES ARE FRAYED.  REPLACED CAPTAINS O2 MASK REF MM 25-11-11 PG 201 OP CHECKED GOOD.  AC OK FOR SERVICE.
